# SDR SWIA201231440

- Difficulty date: August 3, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 25,405 hours, 21,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EMERGENCY LIGHTS ARE OUT.  (FLT 5412)  REPLACED NR 2 BATTERY CHARGER ASSEMBLY AND REPLACED NR 2 EMERGENCY LIGHT INVERTER.
